# SDR YENA2024050600703

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 10,170 hours, 1,491 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 10209143
- Part serial: LSGCA41970
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) 'ENG 2 MINOR FAULT, REF TSM 73-31-00-810-811-A, INSPECTED WC08 HARNESS AND FOUND HARNESS DAMAGED AND EXPOSED WIRES. REMOVED AND REPLACED WC08 HARNESS-CORE (4094 KS) IAW AMM 73-21-68. OPS CHECK OK. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
